Cookies?
Library Header Image
LSE Research Online LSE Library Services

On time-scaling of risk and the square-root-of-time rule

Danielsson, Jon and Zigrand, Jean-Pierre (2006) On time-scaling of risk and the square-root-of-time rule. Journal of Banking and Finance, 30 (10). pp. 2701-2713. ISSN 0378-4266

Full text not available from this repository.
Identification Number: 10.1016/j.jbankfin.2005.10.002
Item Type: Article
Official URL: http://www.elsevier.com/locate/jbf
Additional Information: © 2006 Elsevier BV
Subjects: H Social Sciences > HG Finance
Sets: Departments > Accounting and Finance
Date Deposited: 15 Aug 2008 09:54
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16626

Actions (login required)

View Item View Item